MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY
Catalog Number DYND160814T
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility s foley was placed and the balloon burst.
 
Additional Manufacturer Narrative
According to the facility a foley was placed and the balloon burst.The foley balloon was tested prior to insertion.There was no impact or serious injury according to the facility other than the foley being replaced.The device is not available for evaluation.The customer reported the patient was on "comfort care" and is now "deceased".The customer did not report any information that would indicate that the product caused or contributed to the patient death.The patient was on "comfort care" prior to the incident occurring, which would indicate that the patient death is attributed to an issue unrelated to the product problem.The customer did not report any serious injury related to the reported product issue.The weight of the patient was not given by the facility, but 0 kg was entered in this mdr due to the submission portal not accepting the a4 field empty.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYR 14FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093
2249317042
MDR Report Key23880084
Report Number1417592-2025-00734
Device Sequence Number9464214
Product Code OHR
UDI-Device Identifier10884389123102
UDI-Public10884389123102
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND160814T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale